# SDR AALA202101059010

- Difficulty date: January 2, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 23,660 hours, 9,752 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RT AFT LAVATORY SMOKE LIGHT ILLUMINATED IN COCKPIT.  PASSENGER IN LAVATORY AT THE TIME, FLIGHT ATTENDANTS VERIFIED NO SMOKE AND NO EVIDENCE OF VAPING OR SMOKING.  ACCOMPLISHED LAVATORY SMOKE DETECTOR TEST, IAW AMM 26-14-00.  OPERATIONS CHECK GOOD.
